# SDR GLBA96150

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N96UE
- Make and model: Beech 1900C
- Aircraft serial: UC96
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: 6041H215
- Condition: Intermittent
- Location: K5 Relay
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SPW - PILOT TRAINING, GEAR WILL NOT RETRACT.  MAINTENANCE COULD NOT DUPLICATE IN HANGAR ON JACKS.  REMOVED AND REPLACED SERVICE VALVE.  GEAR SWINGS AND OPERATIONAL CHECK WAS GOOD.  TEST FLIGHT FAILED.  REMOVED AND REPLACED LANDING GEAR RELAY.  GEAR OPERATIONAL NORMAL.  (M)
